# SDR WX0A2021041473681

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 9,698 hours, 4,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 792912
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU/BAT 13WL FAULT ON EPSU TEST. / REMOVED AND REPLACE 13WL EPSU BATTERY PER AMM 33-51-38. OPS CHECKS GOOD."
